Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello guys, I'm entering the 3rd month while I'm on accutane.. After healing from acne that it caused during the medication, I am left with red marks and my skin is really tight. I'm not sure if these are scars. When I try to have a photo directly on the spots, the skin seems good. And I still have 4 months to finish my course. So please could youIMG-20171013-WA0007.jpeg tell me what you think about these marks?

IMG-20171013-WA0005.jpeg

Edited by RamiT

Share this post


Link to post
Share on other sites

You are early on in your course so this is amazing progress in my opinion.Of course there will be red marks as your skin heals but that should fade over time. Use a non-comodogenic moisturiser like cetaphil if your skin is tight as accutane really dries out your skin. Your lips will need moisturising too with Aquaphor or Blistex or Vaseline or something similar. All the best.

Share this post


Link to post
Share on other sites
7 hours ago, Juwalker said:

You are early on in your course so this is amazing progress in my opinion.Of course there will be red marks as your skin heals but that should fade over time. Use a non-comodogenic moisturiser like cetaphil if your skin is tight as accutane really dries out your skin. Your lips will need moisturising too with Aquaphor or Blistex or Vaseline or something similar. All the best.

Thank you buddy!! Do you think that after the red marks will fade away, I'm gonna have a lot of scarring?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×